Publications › Journal article · 2022

Linear energy stable numerical schemes for a general chemo-repulsive model


M. Jiang*, J. Zhao and Q. Wang

Journal of Computational and Applied Mathematics, 415, 114436, 2022.

Abstract

We propose a unconditionally energy stable linear schemes for a chemo-repulsion model using the idea EQ.

Cite

@article{jiang2022les,
  author = {Jiang, M. and Zhao, J. and Wang, Q.},
  title = {Linear energy stable numerical schemes for a general chemo-repulsive model},
  journal = {Journal of Computational and Applied Mathematics},
  volume = {415},
  pages = {114436},
  year = {2022},
  doi = {10.1016/j.cam.2022.114436},
}

Author marks: * corresponding, △ co-first, ♠ graduate student, ♣ undergraduate student, ♡ postdoc, at the time of the work.